American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] W. B. Johnson and S. Ortega Castillo. The cluster value problem in spaces of continuous functions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yaar Solomon. Functions of substitution tilings as a Jacobian. Proc. Amer. Math. Soc. 141 (2013) 3853-3863.
Abstract, references, and article information   
View Article: PDF

[3] E. Glasner and M. Megrelishvili. Representations of dynamical systems on Banach spaces not containing $l_1$. Trans. Amer. Math. Soc. 364 (2012) 6395-6424.
Abstract, references, and article information   
View Article: PDF

[4] Peter D. Lax. Mathematics and physics. Bull. Amer. Math. Soc. 45 (2008) 135-152. MR 2358380.
Abstract, references, and article information   
View Article: PDF

[5] Ivan V. Ivanov and Boris Shekhtman. Linear discrete operators on the disk algebra. Proc. Amer. Math. Soc. 129 (2001) 1987-1993. MR 1825906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1